# SDR SWAA2025042955215

- Difficulty date: April 3, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 58,034 hours, 35,022 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 642EB; #6 FLAP TRACK FAIRING TAILCONE; HAS SEVERAL ELONGATED HOLES.<[01] REMOVED AND REPLACED PANEL 642EB; #6 FLAP TRACK FAIRING TAILCONE; P/N 113A9352-1 LOT 1601033-1 RECEIVED NEW TAIL CONE WITH FULL SIZE HOLES; COUNTERSANK HOLES IAW SRM 51-40-08 & IPC 27-51-18-01 REMOVED IN TTG8Q00Z867T; INSTALLED NEW PANEL 642EB IN TTG8Q00Z867U;[02] VERIFIED CORRECTIVE ACTION 1.
